# SDR DXTA2021090748160

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 4,638 hours, 2,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Backed Out
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT LOCK SHUT. FROM THE INSIDE WHEN YOU PULL THE STOW HANDLE THE INDICATOR KEEPS POPPING RED AND WHEN YOU TRY TO SHUT IT FROM THE OUTSIDE THE HANDLE KEEPS POPPING OUT.  INSPECTED THE OLITER DOOR HANDLE AND FOUND THE SCREWS FOR THE LOCK BACKED OUT AND HITTING THE STRUCTURE FOR THE DOOR HANDLE. THIS WAS PREVENTING THE HANDLE FROM BEING FULLY RECESSED. TIGHTENED THE SCREWS IAW CL650 SPM 20-21-00. OPS CHECK OF THE OUTER HANDLE STOW MECHANISM IS SATISFACTORY IAW CL650 AMM 52·11-07.
